# SDR VNAA0506008

- Difficulty date: June 13, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 2,551 hours, 2,555 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1377
- Condition: Failed
- Location: Te Flaps
- Part time: 2,551 hours, 2,555 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED WITH BOTH FLAPS AT 45 DEGRESS ON FINAL APPROACH.  MAINTENANCE CYCLED THE CIRCUIT BREAKERS AND OPERATIONALLY TESTED THE FLAP SYSTEM IAW CRJ 200 AMM 27-54-00-710-801.  ALL OPS CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.  THE AIRCRAFT WAS REMOVED FROM SERVICE 06/13/05 DUE TO REPEAT FLAP FAIL CAUTION MESSAGES WITH FLAPS AT 45 DEGREES.  THE FLAP SYSTEM WAS TROUBLESHOT IAW THE CRJ 200 FAULT ISOLATION MANUAL.  RECURRENT FLAP ELECTRONIC CONTROL UNIT FAULT CODES WERE FOUND.  THE FECU WAS REMOVED & REPLACED IAW CRJ200 AMM 27-51-05-000-(400)-801.  RIG, FUNCTIONAL TEST, AND OPERATIONAL TESTS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
